# SDR 06FDEA1132

- Difficulty date: March 17, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 55,123 hours, 24,867 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING NR 8 L/E SLAT FLUSH REPAIR ON EXT SKIN.  REMOVED EXISTING REPAIR IAW SRM 51-35-01 PAR 6 VOL 2, PERFORMED NEW REPAIR IAW SRM 57-10-00 FIG 11 VOL 1, FAB PART IAW DETAIL PART TRAVELER F167113/N01113 AND SRM 57-10-  00 FIG 11 VOL 1.
